Page 1 of 2 12 LastLast
Results 1 to 10 of 13

Thread: Another 💩 post

  1. #1
    Join Date
    Mar 2016
    Posts
    85

    Another 💩 post

    Sorry everyone - another 💩 post!

    Just wanted to hear from anyone who has experienced similar. Over the past three months or so Iíve had loose stools pretty much every day, I would say once a week theyíre more normal but thatís it. Iíve spoken to my doctor about this a couple of times (when also discussing other issues) but she doesnít seem concerned.

    I took omeprazole in January time and had loose stools for a while then, then they returned to normal and I started taking them again in June and since then my stools have been very loose and larger than normal (sorry if thatís TMI).

    Iíve got a gastro appointment next month, so not sure if they could look into this or not? Thatís to do with stomach acid which has also been ongoing for a while.

    Thanks!

  2. #2
    Join Date
    Dec 2016
    Posts
    112

    Re: Another 💩 post

    PPIs can cause loose stools so it’s most likely a harmless side effect! But it’s good to mention it to your doc.

  3. #3
    Join Date
    Mar 2016
    Posts
    85

    Re: Another 💩 post

    Thanks Librella - would this side effect last more than two months since I started taking them?! ☹️ Iíve mentioned it to my GP and she isnít worried, she said she thinks itís anxiety. Iíve got an appointment with a different doctor next week to discuss it then.

  4. #4
    Join Date
    Mar 2016
    Posts
    85

    Re: Another 💩 post

    Commenting here instead of starting a new thread - so the past week or so they haven't been as soft, but I've now noticed they're a tan colour. Has anyone had this before? I'm trying not to freak out. I had blood tests done in August which showed high bilirubin (27 when the normal is 20) and I'm waiting three months to get them redone, so wondering if this is linked? The other blood tests re my liver were fine and my doctor said they use the results from those to judge it too.

    Has anyone had similar before?

  5. #5
    Join Date
    Aug 2013
    Posts
    21,175

    Re: Another 💩 post

    Poop floats and it sinks
    It's different colors and it stinks.
    It can be hard or soft like mush
    Do your business and just flush!

    Positive thoughts
    __________________
    "Eat. Drink. Enjoy the work you do. Be thankful for the blessings God gives you in this life. Live, love and seek out the things that bring your heart joy. The rest is meaningless... Like chasing the wind." King Solomon

    The best help is the help you give yourself! http://cbt4panic.org/

  6. #6
    Join Date
    Mar 2016
    Posts
    845

    Re: Another 💩 post

    Quote Originally Posted by cry View Post
    Commenting here instead of starting a new thread - so the past week or so they haven't been as soft, but I've now noticed they're a tan colour. Has anyone had this before? I'm trying not to freak out. I had blood tests done in August which showed high bilirubin (27 when the normal is 20) and I'm waiting three months to get them redone, so wondering if this is linked? The other blood tests re my liver were fine and my doctor said they use the results from those to judge it too.

    Has anyone had similar before?
    Anything you ingest affects your poo - obviously!

    Poo normally comes in many shades and varies by the day.

    Tan? Depends on your idea of tan? Genuinely orange poo could suggest gallbladder or liver issues, but then you can get orange poo if you eat a lot of processed food. If it's more like the colour of the stockings ya nan used to wear, then it's just a normal variant of brown.

    Your negative liver tests are a good sign!

    Raised bilirubin has lots of causes - one being certain medications. I don't know about levels and what they mean to a doctor, because 27 might seem high to you, but it might be slightly raised to someone who knows what they're looking at, you know? But if he is waiting three months to re-test you, I'd presume you're not in any imminent danger, and you may even find that they've dropped when you are re-tested.

    A question I would be asking my GP is: can the meds I'm taking raise bilirubin levels? And, if this is a new thing, as in you've never had raised levels in your blood tests before and it's coinciding with you taking a new medication - then I'd say it's a valid question to be asking.

    Absolutely nothing wrong in being proactive with your own health! (within reason)

    Your GP is on this. You just need to sort your anxiety out, and try not to obsess about poo!

    Having earned my poo-checking badge when I lost my mind to HA, four years ago, I know how freaked out one can become to the normal variations in shade and texture, but these days I just flush and go (washing my hands, obvs)
    __________________
    There is a light. There is. Look for it. Look for it shining over your shoulder, on the past. It was light where you went once. It is light where you are now. It will be light, where you will go again. ~ Jennifer Worth

  7. #7
    Join Date
    Mar 2016
    Posts
    85

    Re: Another 💩 post

    Haha thanks for the poem @fishmanpa!

    And thanks Nora - I would say it's more like the stocking colour so I guess it could be normal, but it's not normal for me which is my concern. I will call the doctor again to mention it, and yes the fact I'm not being tested for another two months does make me think she can't think it's that serious.

    I'm not currently taking any medication so not sure it could be anything to do with that, but as far as I know I've never had an issue with it before but I don't know for sure if it's ever been tested.

    I'm having CBT online at the moment which is helping, and I am not feeling that anxious about this I was really just wondering to see if anyone had any ideas as to what it could be, before I do go into a panic...

  8. #8
    Join Date
    Mar 2016
    Posts
    845

    Re: Another 💩 post

    Quote Originally Posted by cry View Post

    I'm not currently taking any medication so not sure it could be anything to do with that, but as far as I know I've never had an issue with it before but I don't know for sure if it's ever been tested.
    Depends when you stopped taking them? I see you were taking them in June - a matter of three months ago - so as far as I'm concerned, it's still a possibility. It took my body six weeks to get over taking a week's worth of beta-blockers, and my digestive system is still grappling with antibiotics I took back in February!

    I'm having CBT online at the moment which is helping, and I am not feeling that anxious about this I was really just wondering to see if anyone had any ideas as to what it could be, before I do go into a panic...
    Good news re the CBT.

    However, you are scrutinising your poo (classic HA behaviour)

    Also, if you were not 'that' anxious about this, I doubt you'd have started a thread asking if other people have experienced orange poo (reassurance)

    I hope the online CBT is helpful to you.
    __________________
    There is a light. There is. Look for it. Look for it shining over your shoulder, on the past. It was light where you went once. It is light where you are now. It will be light, where you will go again. ~ Jennifer Worth

  9. #9
    Join Date
    Mar 2016
    Posts
    85

    Re: Another 💩 post

    I stopped taking them in early June, so it could be to do with hat. Yes it's been helpful! Well, you may also have seen I've had issues with stools on and off since February, so I think even someone without HA would rightly be a bit concerned about it

  10. #10
    Join Date
    Nov 2018
    Posts
    4,853

    Re: Another 💩 post

    Quote Originally Posted by cry View Post
    I stopped taking them in early June, so it could be to do with hat. Yes it's been helpful! Well, you may also have seen I've had issues with stools on and off since February, so I think even someone without HA would rightly be a bit concerned about it
    Nope, I have vicious HA but my bowels do pretty much whatever they want and I don't stress.
    __________________
    ************************************************** ********
    Sometimes, it's better to light a flamethrower than curse the darkness. - Terry Pratchett

Page 1 of 2 12 LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Period issue -Maybe TMI-💩
    By Nikkii in forum Female health issues
    Replies: 7
    Last Post: 27-11-18, 09:52
  2. Sick and tired of this 💩
    By Limeslime in forum Health Anxiety
    Replies: 5
    Last Post: 22-09-18, 02:24
  3. Replies: 1
    Last Post: 14-05-18, 13:45
  4. Wanted to post a positive post!
    By happyone in forum Success Stories
    Replies: 9
    Last Post: 02-11-08, 19:36

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •